Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Vomiting, feels dizzy, get hot and cold, gatorade, green runny bowel movements

After eating at a local place wednesday, 1 hr later I started throwing up severaly, dizzie, started getting hot sweats, then went to cold , started hurting all over. Over the next 36 hrs was dryheaving bad, hurting, felt like a large softball was in my upper intestinal area, hard as a rock. Only thing I could keep down was some gatorade. Finally I started dumping it and it was all green, then went to just green water. I was able to eat a few crackers and again drink Gatorade today. I feel a lot better but still have green runnie bowl movements.
Asked On : Mon, 28 May 2012
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to Healthcaremagic.

Greenish fluid in the vomitus indicates bile.The bilious vomiting is seen in conditions with intestinal obstruction or pancreatic inflammations.

I do not suspect it to be due to the food you consumed .I suggest you to consult a Gastronetrologist who will examine you and come to a right diagnosis.

Wish you good health.
Answered: Tue, 29 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor